MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1066 - envision ide study, patient site (b)(6) - (b)(6).It was reported that on (b)(6) 2026, a 23mm navitor vision valve was chosen for implant using a small flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 18mm non-abbott balloon.The final implant depth at non-coronary cusp (ncc) was 1.7mm and left coronary cusp (lcc) was 4.2mm.The patient developed a left bundle branch block (lbbb) during the procedure.A temporary pacemaker was implanted.The pacemaker was removed on (b)(6) 2026 and the patient was then discharged from the hospital on (b)(6) 2026.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50533251
Report Number2135147-2026-05953
Device Sequence Number13302795
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)270509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number10359814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight187 LB